Top answers from doctors based on your search:
Disclaimer

im on depo I had unprotected sex and I started my period

A 21-year-old female asked:
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
Breakthrough bleed: Having irregular periods for up to 18 months is common. Obviously, unprotected intercourse can lead to pregnancy so always check a pregnancy test. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old female asked:
Dr. Barbara Coulter-Smith
31 years experience Obstetrics and Gynecology
Probably: If you have had your Depo-Provera pro era shots on time this may be normal as many women spot and do not have regular men's trial cycles. Check a pre ... Read More
A 20-year-old female asked:
Dr. Steven Hill
22 years experience Family Medicine
Pregnancy ?: You could be pregnant - you should consider taking a pregnancy test, otherwise it may just be irregular menstruation due to residual Depo Provera (med ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Daniel Rivas
19 years experience Family Medicine
Likely ok: For birth control it should be effective. Remember, however that it does not protect you from sexually transmitted diseases. It's possible to also hav ... Read More
A 22-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No shot+ shot= PG: No active Depo provera (medroxyprogesterone) shot on board for contraception + unprotected sex(shot) = pregnancy most every time in this equation.
A female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Pregnancy test: You may do a home pregnancy test 3 weeks after the episode of sex. If the result is negative repeat the test 4-5 days later unless you get a period by ... Read More
A 19-year-old female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
This is expected.: The reason you got Depo every 3 months is b/c the contraceptive effect start to wear off after that. Conversely, you're very unlikely to get pregnant ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Unpredictable: The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleedin ... Read More
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Highly unlikely: Deep works almost immediately and you do not have sex until four days later. Furthermore you were on the pill before. It is very unlikely that pregnan ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month